since being put on this med about two months ago, I have gained ten pounds and find myself craving carbs. I am normally on a high protien, lo carb food plan, and find this craving and weight gain frustrating. I exercise regularly and can't lose the pounds. the only thing I can attribute it to is the new rx.
Please, please go to "Leaxapro Withdrawal" and read all the posts. You are on poison.
I started taking lexapro over a year ago and I've gained 20 pounds. I am always hungry. I've been off rx for a month and still hungry all of the time. I haven't lost any of the weight, but I've stopped gaining.
I took lexapro for 3 years and gained 60 lbs. I craved anything chocolate, or with extra sugar. The dr. said it was not a side effect of the medication, but honestly within a month of not taking it I have already lost several pounds and I am not constantly feeling the unstoppable need to eat all things sugar. I can walk through the check out without even glancing at the candy.. I cannot believe the difference, I never noticed before but I totally see that the medication made me crave sugar, I could not get enough sugar. Good luck, I hope you will find the right combination of medication to give you the effect you desire.
ive done some basic research on this drug and i have come upon some people stating that they have gained weight and no matter what they do rather they eat healthy or exercies they still gain weight and doctors don't pay much attention to this side effect but as a health professional they should do what ever makes the patient feel better you should talk seriously to your doctor because i also came acros some other srticles and the percentages of side effects were also higher with this product as opposed to other drugs
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.